__________ Can Cause Both Shaking, Restless Movements And Slow, Imbalanced Ones.

1613 users searched for this homework answer last month and 36 are doing it now, let’s get your homework done.

This Top Homework Answer is Middle School level and belongs to the Advanced placement (ap) subject.

This answer got 41 “Big Thanks” from other students from places like Mangham or Hester.

Question

__________ can cause both shaking, restless movements and slow, imbalanced ones. A. Stimulants B. Depressants C. Hallucinogens D. None of the above

Answer

Side effects from using drugs are plentiful, but each group of drugs usually have different effects to the users. Depressants would cause you to move slower and to lose your sense of balance, while stimulants would increase your heartrate and make you more alert. Hallucinogens would cause you to shake a lot and be restless. Thus, from all the available options, the answer to the blank space given is (C) hallucinogens.

Students are also searching for

  • when a doctor suggests following a diet low
  • el autobús pasó __ los bosques.
  • schleiden and schwann believed _____

If you have more homework to do you can use the search bar to find the answer to other homework: 30 have done it today and 12 in the last hour.

Help your mates do their homework and share Top Homework Answers with them, it’s completely free and easy to use!

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.